Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/57549
Title: A variant of Schwarzian mechanics
Authors: Galajinsky, Anton Vladimirovich
Keywords: уравнение движения; производные; преобразования
Issue Date: 2018
Publisher: Томский политехнический университет
Citation: Galajinsky A. V. A variant of Schwarzian mechanics / A. V. Galajinsky // Nuclear Physics B. — 2018. — Vol. 936. — [Р. 661-667].
Abstract: The Schwarzian derivative is invariant under -transformations and, as thus, any function of it can be used to determine the equation of motion or the Lagrangian density of a higher derivative -invariant 1d mechanics or the Schwarzian mechanics for short. In this note, we consider the simplest variant which results from setting the Schwarzian derivative to be equal to a dimensionful coupling constant. It is shown that the corresponding dynamical system in general undergoes stable evolution but for one fixed point solution which is only locally stable. Conserved charges associated with the -symmetry transformations are constructed and a Hamiltonian formulation reproducing them is proposed. An embedding of the Schwarzian mechanics into a larger dynamical system associated with the geodesics of a Brinkmann-like metric obeying the Einstein equations is constructed.
URI: http://earchive.tpu.ru/handle/11683/57549
Appears in Collections:Препринты научных публикаций

Files in This Item:
File SizeFormat 
reprint-nw-29128.pdf206,67 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.